# SDR 02FDEA00649

- Difficulty date: September 14, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 35,321 hours, 23,033 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FL 280 LOWER AFT BODY OVERHEAT LIGHT CAME ON.  BLEED 3 OPEN, RIGHT PACK OPEN.  CARGO HEAT OUTFLOW NORMAL.  FOLLOWED QRH PROCEDURE.  DESCENDED TO FL 250, RIGHT NR 2 BLEED OPEN, RIGHT PACK ON.  CARGO HEAT OUTFLOW NORMAL.  INCREASED THRUST ON NR 3 ENGINE TO 85.5 N1.  LIGHT STAYED OUT.  REMOVED KEEL BEAM ACCESS PANEL IN RT WHEEL WELL.  FOUND AFT BODY O/H DETECTOR LOOP IN KEEL BEAM AREA ALMOST TOUCHING PNEUMATIC SUPPLY DUCT.  REROUTED LOOP AS REQUIRED. NO OTHER FAULTS FOUND.  CLOSED ACCESS PANELS & RESTORED A/C TO   NORMAL. PERFORMED TEST IAW MAINTENANCE MANUAL 26-14-00-5, NO FAULTS.
